# SDR AALA20130221013

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 69,859 hours, 24,857 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide
- Condition: Gouged
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 200 STRINGER 30 LOWER RADOME GUIDE GOUGED ON LOWER SIDE OF GUIDE ON PRESSURE BULKHEAD.  REMOVED AND REPLACED GUIDE PER SRM 51-40-02 AND BAC DRAWING 141N7838 REV K.
